Bulletin of the American Mathematical Society

Review: A. M. Ostrowski, Solution of equations and systems of equations

David M. Young

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 68, Number 4 (1962), 306-308.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183524656

Citation

Young, David M. Review: A. M. Ostrowski, Solution of equations and systems of equations . Bull. Amer. Math. Soc. 68 (1962), no. 4, 306--308. http://projecteuclid.org/euclid.bams/1183524656.


Export citation